Please use this identifier to cite or link to this item: http://eKhSUIR.kspu.edu/handle/123456789/6504
Title: Сходимость возле точки и теоремы типа Арцела-Асколи
Authors: Кузьмич, В. И.
Issue Date: 1993
Description: Кузьмич, В. И. Сходимость возле точки и теоремы типа Арцела-Асколи / В. И. Кузьмич // Укр. матем. журнал, 1993. - Том 45. - № 8. - С. 1090-1095.
URI: http://ekhsuir.kspu.edu/handle/123456789/6504
Appears in Collections:Факультет фізики, математики та інформатики



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.